MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive Reverse Shoulder Glenosphere; Shoulder prosthesis, reverse configuration

Zimmer Biomet, Inc. Comprehensive Reverse Shoulder Glenosphere; Shoulder prosthesis, reverse configuration
Catalog Number 115313
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a reverse shoulder procedure.Subsequently, the patient had a revision procedure due to glenosphere dislocation approximately one month after surgery.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - the event occurred in japan.D10: concomitant medical products, part (lot): - unknown poly bearing(unknown).H6: proposed annex g code - mechanical (g04) - head.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Comprehensive Reverse Shoulder Glenosphere
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50884332
Report Number0001825034-2026-02848
Device Sequence Number21317133
Product Code PHX
UDI-Device Identifier00880304475779
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number115313
Device Lot NumberJ7926830
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
see h11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown